Further inequalities for the numerical radius of hilbert space operators

Tafazoli, Sara and Moradi, Hamid Reza and Furuichi, Shigeru and Harikrishnan, P K (2019) Further inequalities for the numerical radius of hilbert space operators. Journal of Mathematical Inequalities, 13 (4). pp. 955-967. ISSN 1846579X

[img] PDF
7542.pdf - Published Version
Restricted to Registered users only

Download (207kB) | Request a copy

Abstract

In this article, we present some new inequalities for numerical radius of Hilbert space operators via convex functions. Our results generalize and improve earlier results by El-Haddad and Kittaneh.

Item Type: Article
Uncontrolled Keywords: Operator inequality, norm inequality, numerical radius, convex function, f connection, weighted arithmetic-geometric mean inequality
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 12 Feb 2020 10:52
Last Modified: 12 Feb 2020 10:52
URI: http://eprints.manipal.edu/id/eprint/154914

Actions (login required)

View Item View Item